# SDR AALA202012219012

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 26,765 hours, 10,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1R DOOR GIRT BAR FORWARD CLIP IS LOOSE.  ADJUSTED TENSION OF 1R DOOR SLIDE GIRT BAR STOWAGE CLIP, IAW AMM 25-66-01.   OPERATIONS CHECK GOOD.
